gynecologist-icon

PCOD Treatment

Since starting I have irregular periods. I used to have periods after 35 days then 2.5 months. Afterwords I gained 10 kg weight in 6 months and not had periods.I took restrogen then got periods.Again I gained 10 kg weight in next 6 months.Then visited gynoclogists . Done blood test.Everything is noraml. Done sonograpgy in which it is found ovary size is bigger than normal.so Doctor dignosed I have PCOD. I did course of 21 tablets for 6 months.For that 6 months and later 2 months I had periods.Again no periods for 3 months.So visited gynocologist and took restrogen, had periods.Then 5months no periods.Took resteogen , had periods. What should I do? No weight loss, too much facial hairs, pimples on face. which is best treatment for unmarried girls? Ayurvedic?Homeopathic? Alleopathic? Doctor also suggetsing to loose weight, I am trying but not getting results. As well taking hard treatment before marriage may harm my reproductive system or what? Please help me.
views-icons 89 Views Bookmark this Answer
Bookmark
v

Doctor Answers (6) on PCOD Treatment

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
PCOD is not just a problem in your ovaries but your entire metabolism.Sorry to  inform  you  but you are walking  on the road of hormone  imbalances  which lead to period and fertility  issues in short term but serious  disorders  like diabetes,  blood  pressure,  autoimmune  thyroid  disease  and cancers in the long term.
Next Steps
Good news is that it can be totally  reversed if you choose to do so. If you  really  want  to  know  the root cause of your problem and heal it permanently ,  please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Prashant Kini Mumbai | General Endocrinologist
Answered
You can start taking a combination of metformin and spironolactone
If this does not help then to start anti androgen
Try loosing weight
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
Hello, Get your BMI calculated and diet chart made. Make lifestyle changes and do regular exercise to regulate weight.
Next Steps
Get your basic blood investigations done and take metformin as prescribed by the gynecologist.
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kuldeep Wagh Pune | Gynecologist
Answered
you are not ovulating. pcod is not a disease in itself but a change that has happened in the body because of deranged lifestyle and stress accumulated though. taking restrogen is just getting a periods artificially. there is not point taking that. you also mentioned that you took a monthly course after which you had periods. please remember that you should be comparing your cycles to your own and nobody elses. till the time you are on tablets you would get your periods but once you stop then the periods would return to the feature it was before. as you are unmarried you should be taking treatment after your marriage. yes you should be loosing your weight but its easier said that done. even if you just eat air still you would be growing fat. your problem is anovulation
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Consult ayurvedic gynecologist. Follow ayurvedic diet and exercise. Take ayurvedic medicines and Panchakarma under proper guidance. This will repair altered metabolism and maintain hormonal equilibrium. But you need to be sincere with treatment.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Dipti Joshi Mishra Surat | Gynecologist
Answered
Start taking metformin with myo inositol combination after checking your sugar value under your gynaecologist observation.. Though u mention that all your reports are normal.. And ofcourse you have to shed of few KGS.. Meet your local doctor for further advise and monitoring of drug response..
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO